Inequalities among related pairs of Fibonacci numbers

Atanassov KT and Knott R and Ozeki K and Shannon AG and Szalay László (2003) Inequalities among related pairs of Fibonacci numbers. FIBONACCI QUARTERLY, 41 (1). pp. 20-22. ISSN 0015-0517

[img]
Preview
Text
atanassov.pdf

Download (825Kb) | Preview
Official URL: http://www.fq.math.ca/Scanned/41-1/atanassov.pdf

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu Z9: 1
SWORD Depositor: Sword Teszt
Depositing User: Tompa Zsófia
Identification Number: MTMT:1780934
Date Deposited: 2015. Mar. 28. 17:07
Last Modified: 2015. Mar. 30. 19:56
URI: http://publicatio.nyme.hu/id/eprint/328

Actions (login required)

View Item View Item